# SDR SWAA2022122284567

- Difficulty date: December 22, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,849 hours, 35,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN LENS LOOSE AT L2 DOOR. ] SECURED THE EMERGENCY LIGHT LENS. PERFORMED EMERGENCY LIGHTS OPS TEST IAW AMM 33-51-00. NO DEFECTS NOTED.
